In Reply to: Re: Arrhythmia and Magnesium Supplements posted by Sandy on October 20, 1998 at 23:31:26:
:Dear Mary, I read your concern with magnesium and PVC's and I have to tell you that I too read that if you are low on magnesium it can cause arrhythmias. I had mine checked with a simple blood test and it was indeed low. I started a supplement of 200mg of magnesium which I take every day or every other day depending how I feel and want to say that my PVC occurence went in half. I was getting up to 50 a day and now get around 10-20. I swear by it. Before the magnesium, no matter how much I tried not to stress about the PVC's, they still came. It is a relief to have something that helps, even if its only a little. I know that I would try anything to reduce them by even one (that's how much I hate them). Good luck to you and I hope you find that magnesium helps you too.
I am trying a form of magnesium called magnesium glycinate. It seems to be helping! Please e-mail me at ***@**** or ***@****
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.